Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Intrinsically ergodic systems


Author: B. Weiss
Journal: Bull. Amer. Math. Soc. 76 (1970), 1266-1269
MSC (1970): Primary 2870; Secondary 6002
DOI: https://doi.org/10.1090/S0002-9904-1970-12632-5
MathSciNet review: 0267076
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. L. Adler and B. Weiss, Entropy, a complete metric invariant for automorphisms of the torus, Proc. Nat. Acad. Sci. U.S.A. 57 (1967), 1573-1576, MR 35 #3031. MR 212156
  • 2. R. L. Adler and B. Weiss, Similarity of automorphisms of the torus, Mem. Amer. Math. Soc. No. 98 (1970). MR 257315
  • 3. V. N. Agafonov, Normal sequences and finite automata, Dokl. Akad. Nauk SSSR 179 (1968), 255-256=Soviet Math. Dokl. 9 (1968), 324-325. MR 38 #6893. MR 238617
  • 4. K. R. Berg, Convolution of invariant measures. Maximal entropy, Math. Systems Theory 3 (1969), 146-150. MR 248330
  • 5. E. I. Dinaburg, An example of the computation of topological entropy, Uspehi Mat. Nauk 23 (1968), no. 4 (142), 249-250. (Russian) MR 37 #5883. MR 230321
  • 6. H. Furstenberg, Stationary processes and prediction theory, Ann. of Math. Studies, no. 44, Princeton Univ. Press, Princeton, N.J., 1960. MR 25 #3573. MR 140151
  • 7. L. W. Goodwyn, Topological entropy bounds measure-theoretic entropy, Proc. Amer. Math. Soc. 23 (1969), 679-688. MR 247030
  • 8. B. M. Gurevič, Topological entropy of enumerable Markov chains, Dokl. Akad. Nauk SSSR 187 (1969), 715-618 = Soviet Math, Dokl. 10 (1969), 911-915. MR 263162
  • 9. W. Parry, Intrinsic Markov chains, Trans. Amer. Math. Soc. 112 (1964), 55-66. MR 28 #4579. MR 161372
  • 10. V. A. Rohlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk 22 (1967), no. 5 (137), 3-56 = Russian Math. Surveys 22 (1967), no. 5, 1-52. MR 26 #349. MR 217258

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2870, 6002

Retrieve articles in all journals with MSC (1970): 2870, 6002


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12632-5

American Mathematical Society